# SDR DALA2015061003715

- Difficulty date: June 7, 2015
- Submitted: June 11, 2015
- Operation: Air carrier
- Aircraft: N937DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53352
- Aircraft time: 39,053 hours, 33,154 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TAILCONE DROP, TAILCONE LOWER T/E PANEL WAS CRACKED AND DENTED.  COMPLIED WITH ERA 463180-14MA PERMANENT REPAIR.
